# SDR YENA20140707127

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 24,053 hours, 14,953 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70253651901
- Part serial: 04101074
- Condition: Failed
- Location: Mau 1
- Part time: 23,226 hours, 14,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO AN INTERMITTENT FIRE INDICATION ON NR 1 ENGINE ITT GAUGE, NO ORAL WARNINGS, FIM 26-11-00-810-807A FAULT CODE 26110014UT1 GENERIC I/O MODULE 1, MAU 1 MOD 11/12, FAILED.  R & R GEN I/O MOD MAU 1 SLOT 11/12.  ACCOMPLISHED SUCCESSFUL TARGET LOAD IAW AMM 45-45-00.  OPS CK OF CARD IAW AMM 31-41-06, OPS CK OK.
